Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 200, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 23, 2011, 1:51 PM CDT for Iron County, Reynolds County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 1:51 PM CDT (18:51 UTC)
- Expired
- May 23, 2011, 2:30 PM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Iron County, MO, Reynolds County, MO
The radar
The St Louis radar (KLSX), 166 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 2:12 PM CDT | HAIL 1 | Redford, MO | QUARTER-SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 10:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
233
WUUS53 KLSX 231851
SVRLSX
MOC093-179-231930-
/O.NEW.KLSX.SV.W.0200.110523T1851Z-110523T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
151 PM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 230 PM CDT
* AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF ELLINGTON...OR 21 MILES WEST OF
PIEDMONT...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
REYNOLDS...ELLINGTON...ANNAPOLIS...GLOVER...CORRIDON...
CENTERVILLE...REDFORD...LESTERVILLE...VULCAN...SABULA...DES ARC...
CHLORIDE AND HOGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3709 9101 3710 9102 3713 9102 3714 9104
3716 9105 3716 9106 3724 9111 3726 9114
3736 9118 3737 9118 3756 9055 3729 9056
3728 9074 3708 9078
TIME...MOT...LOC 1851Z 251DEG 48KT 3721 9102
WIND...HAIL 60MPH 1.50IN
$$
PRZYBYLINSKI1 follow-up statement
480
WWUS53 KLSX 231912
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CDT MON MAY 23 2011
MOC093-179-231930-
/O.CON.KLSX.SV.W.0200.000000T0000Z-110523T1930Z/
IRON MO-REYNOLDS MO-
212 PM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
REYNOLDS AND IRON COUNTIES UNTIL 230 PM CDT...
AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES NORTHEAST OF ELLINGTON...OR 14 MILES NORTHWEST OF PIEDMONT...
MOVING EAST AT 55 MPH.
QUARTED SIZE HAIL WAS REPORTED AT REDFORD AROUND 200 PM.
LOCATIONS IMPACTED INCLUDE...
ANNAPOLIS...GLOVER...LESTERVILLE...VULCAN...SABULA...CHLORIDE AND
HOGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3709 9101 3710 9102 3713 9102 3714 9104
3716 9105 3716 9106 3724 9111 3726 9114
3736 9118 3737 9118 3756 9055 3729 9056
3728 9074 3708 9078
TIME...MOT...LOC 1912Z 251DEG 48KT 3730 9083
WIND...HAIL 60MPH 1.50IN
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:00 AM CDT, 6 hours 51 minutes earlier.
Area forecast discussion, May 23, 7:00 AM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 700 AM CDT MON MAY 23 2011 .DISCUSSION... /359 AM CDT MON MAY 23 2011/ LAST NIGHT/S ACTIVITY HAS MOVED OUT OF AREA AS OF 08Z. HOWEVER...MAIN FORECAST ISSUE CONTINUES TO BE THE POTENTIAL FOR SEVERE WEATHER AND SIGNIFICANT RAINFALL THROUGH WEDNESDAY. WILL START OFF DRY THIS MORNING AS ATMOSPHERE RECOVERS FROM LAST NIGHTS ACTIVITY. BUT WITH SYSTEM JUST TO OUR NORTHWEST AND ANOTHER DECENT SHORTWAVE EXPECTED TO SLIDE ACROSS SOUTHERN MO TODAY...SHOWERS AND THUNDERSTORMS TO REFIRE...ESPECIALLY ALONG AND SOUTH OF I-70. TEMPS TO RISE INTO THE LOW 80S AND DEWPTS IN THE 60S...SO WILL SEE CAPES IN EXCESS OF 1500 J/KG...DECENT MID LEVEL LAPSE RATES AND PESKY SHORTWAVE...WITH ANOTHER ROUND OF SEVERE WEATHER POSSIBLE BY THIS AFTERNOON AND INTO THE EVENING HOURS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. BY TONIGHT...FRONTAL BOUNDARY ASSOCIATED WITH SYSTEM TO SLIDE INTO FORECAST AREA AND EVENTUALLY STALL OUT OVERHEAD. THIS EAST-WEST ORIENTED BOUNDARY WILL BE THE FOCUSING MECHANISM FOR SEVERAL MORE ROUNDS OF SHOWERS AND THUNDERSTORMS...WITH THE POTENTIAL FOR SEVERE WEATHER EACH DAY AS WELL AS THE THREAT FOR HEAVY RAINFALL. TONIGHT ONGOING ACTIVITY WILL CONGEAL INTO A COMPLEX THAT WILL SLIDE ALONG FRONTAL BOUNDARY...WITH BEST CHANCES OF HEAVY RAIN ACROSS THE OZARKS. FOR NOW WILL JUST UPDATE ESF PRODUCT...STILL NOT CONFIDENT ABOUT ISSUING A FLASH FLOOD WATCH AT THIS TIME. WILL START THE CYCLE ALL OVER AGAIN ON TUESDAY AS ATMOSPHERE RECOVERS FROM PREVIOUS NIGHT/S ACTIVITY...WITH ANOTHER ROUND FIRING UP BY THE AFTERNOON HOURS AND CONTINUES OVERNIGHT. BY WEDNESDAY...MAIN SYSTEM FINALLY PICKS UP SPEED AND BEGINS TO MOVE THROUGH WITH LAST ROUND OF SIGNIFICANT ACTIVITY FOR WEDNESDAY AND WEDNESDAY NIGHT. HOWEVER...WILL STILL SEE SOME LINGERING STORMS ON THURSDAY ON BACKSIDE OF SYSTEM...BEFORE TAPERING OFF BY THURSDAY EVENING. THROUGH THE PERIOD...WILL SEE HIGH TEMPS SLOWLY LOWER EACH DAY WITH HIGHS IN THE MID 60S TO LOW 70S BY THURSDAY. BEYOND THAT NO MAJOR CHANGES TO THE EXTENDED. BYRD && .AVIATION... /700 AM CDT MON MAY 23 2011/ WE MAY SEE A FEW ISOLD TO WIDELY SCT TSRA MOVE DOWN THE I-70 CORRIDOR LATER THIS MORNING...BUT SHOULD SEE COVERAGE INCREASE DRAMATICALLY HEADING INTO THE AFTERNOON AS ALL OF THE PIECES TO THE PUZZLE COME TOGETHER OVER THIS AREA...WITH SFC FRONT SETTLING IN...HEATING OF THE DAY...AND UPPER LEVEL DISTURBANCES ROLLING THRU. DECIDED ON LEAVING TEMPO GROUPS OUT FOR NOW AS LEFTOVER REMNANTS OF THE LO LEVEL JET STORMS STAGGER INTO THE THE AREA WILL BE HARD TO PRECISELY PIN DOWN AND NOT SURE TO WHAT EXTENT COVERAGE WILL BE OVER THE I-70 CORRIDOR AND IF IT WILL BE ENOUGH TO JUSTIFY TEMPO GROUPS AND WHEN. WILL MONITOR THIS CLOSELY AND LIKELY HIT THE TEMPO GROUPS WHEN WE GET CLOSER TO LATE MORNING MIDDAY AND HOPEFULLY GET A BETTER HANDLE ON TIMING. KUIN SHOULD LARGELY MISS OUT ON THE PCPN CHCS. SPECIFICS FOR KSTL...WILL FOREGO TEMPO GROUPS FOR NOW UNTIL WE GET A MORE FIRM TIMING FOR PCPN FOR THE AIRPORT. OTHERWISE COULD LOOSELY JUSTIFY ABOUT 12 HOURS WORTH FOR THIS AFTERNOON AND EVENING WHEN WE FEEL THE BEST COVERAGE WILL BE. OTHERWISE...LOOK FOR LLWS TO CONVERT INTO GUSTY SW SFC WNDS LATER THIS MORNING. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 23, 4:22 AM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 422 AM CDT MON MAY 23 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 422 AM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. SOME STORMS ARE EXPECTED TO BECOME SEVERE. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE LIKELY OVER THE AREA THROUGH WEDNESDAY. THERE IS THE POTENTIAL FOR SEVERAL ROUNDS OF SEVERE THUNDERSTORMS DURING THIS PERIOD. THESE THUNDERSTORMS WILL ALSO PRODUCE WIDESPREAD RAINFALL WHICH MAY BE HEAVY AT TIMES ACROSS THE REGION. THIS MAY CAUSE RISES ON AREA STREAMS...CREEKS AND AREA RIVERS. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. BYRD
In the hours before
Special weather statement, May 23, 1:23 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 123 PM CDT MON MAY 23 2011 ILZ064-065-069-070-231915- BOND IL-CLINTON IL-FAYETTE IL-MARION IL- 123 PM CDT MON MAY 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLINTON... SOUTHEASTERN BOND...SOUTHERN FAYETTE AND MARION COUNTIES UNTIL 215 PM CDT... AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESTOWN TO CARLYLE TO SALEM...AND MOVING EAST AT 85 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BOULDER... BEAVER CREEK... FAIRMAN... TAMALCO... PATOKA... OMEGA... STEPHEN FORBES STATE PARK... SHOBONIER... KINMUNDY... FARINA... IUKA... TONTI... KEYESPORT... BRUBAKER... PITTSBURG... ALMA... VERNON... ST. PAUL... ST. PETER... LOOGOOTEE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROWNING
Special weather statement, May 23, 1:26 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 126 PM CDT MON MAY 23 2011 ILZ069-074-079-101-102-231915- CLINTON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL- 126 PM CDT MON MAY 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLINTON... WASHINGTON...SOUTHERN ST. CLAIR...NORTHERN RANDOLPH AND EASTERN MONROE COUNTIES UNTIL 215 PM CDT... AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS FROM NEW ATHENS TO BALDWIN ILLINOIS. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPARTA... NASHVILLE... MARISSA... TILDEN... COULTERVILLE... LIVELY GROVE... NEW MEMPHIS... OKAWVILLE... ASHLEY... IRVINGTON... FAYETTEVILLE... ST. LIBORY... JOHANNISBURG... VENEDY... STONE CHURCH... ELKTON... OAKDALE... CORDES... ADDIEVILLE... FROGTOWN... PRZYBYLINSKI
Local storm report, May 23, 1:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
129 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG ST. LOUIS 38.64N 90.24W
05/23/2011 ST. LOUIS CITY MO AMATEUR RADIO
20 INCH DIAMETER TREE DOWN BLOCKING TRAFFIC AT ARSENAL
AND BRANNON.
&&
FUCHSLocal storm report, May 23, 1:32 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
132 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND GST BRIDGETON 38.77N 90.43W
05/23/2011 M53 MPH ST. LOUIS MO AMATEUR RADIO
INTERSECTION OF 270 AND 70.
&&
FUCHSLocal storm report, May 23, 1:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND DMG GREENVILLE 38.89N 89.40W
05/23/2011 BOND IL AMATEUR RADIO
30-INCH TREE SNAPPED 6 FEET OFF THE GROUND.
&&
FUCHSLocal storm report, May 23, 1:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL SALEM 38.63N 88.95W
05/23/2011 E0.25 INCH MARION IL EMERGENCY MNGR
PEA SIZE HAIL COVERING THE GROUND EAST OF SALEM AT
COUNTY FARM ROAD
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:10 PM CDT | Tornado Warning | LSX | Osage | 20 min |
| May 22, 7:13 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 47 min |
| May 22, 7:15 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 45 min |
| May 22, 7:24 PM CDT | Tornado Warning | LSX | Lincoln | 51 min |
| May 22, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Gasconade, Osage | 48 min |
| May 22, 7:45 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Saint Charles, Warren | 45 min |
| May 22, 7:56 PM CDT | Areal Flood Advisory | LSX | Callaway, Cole, Gasconade, Montgomery, Osage | 6 hr |
| May 22, 8:01 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles | 29 min |
| May 22, 8:15 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 45 min |
| May 23, 12:34 AM CDT | River Flood Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 66 hr |
| May 23, 2:02 AM CDT | Areal Flood Advisory | LSX | Callaway, Gasconade, Montgomery, Osage | 6 hr |
| May 23, 10:56 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage, Washington | 64 min |
| May 23, 11:22 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Cole, Moniteau, Osage | 3 hr |
| May 23, 11:41 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Jefferson, Saint Charles, Saint Louis and 2 more | 49 min |
| May 23, 11:43 AM CDT | Areal Flood Advisory | LSX | Crawford, Gasconade, Montgomery | 3 hr |
| May 23, 12:04 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 41 min |
| May 23, 12:34 PM CDT | Areal Flood Advisory | LSX | Franklin, Lincoln, Saint Charles, Saint Louis, Warren, City of Saint Louis | 3 hr |
| May 23, 12:53 PM CDT | Areal Flood Advisory | LSX | Jefferson | 3 hr |
| May 23, 2:30 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison | 45 min |
| May 23, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.